Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 95, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 25, 2007, 1:27 PM CDT for Rutherford County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2007, 1:27 PM CDT (18:27 UTC)
- Expired
- Jul 25, 2007, 2:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 251827 SVROHX TNC149-251900- /O.NEW.KOHX.SV.W.0095.070725T1827Z-070725T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 127 PM CDT WED JUL 25 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN RUTHERFORD COUNTY IN TENNESSEE... * UNTIL 200 PM CDT * AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN WILLIAMSON COUNTY...OR ABOUT 15 MILES SOUTHEAST OF FRANKLIN...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL WESTERN RUTHERFORD COUNTY AT 150 PM CDT RURAL SOUTHWESTERN RUTHERFORD COUNTY AT 200 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3586 8659 3569 8664 3564 8648 3586 8644 $$ MAG
1 follow-up statement
000 WWUS54 KOHX 251851 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 147 PM CDT WED JUL 25 2007 TNC149-251900- /O.CON.KOHX.SV.W.0095.000000T0000Z-070725T1900Z/ RUTHERFORD TN- 150 PM CDT WED JUL 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR RUTHERFORD COUNTY... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL ...DANGEROUS LIGHTNING AND DAMAGING WIND GUSTS TO 60 MPH. THIS STORM WAS LOCATED NEAR MURFREESBORO...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL CONTINUE OVER... RURAL CENTRAL RUTHERFORD COUNTY AT 200 PM CDT ALTHOUGH THE ORIGINAL STORM THAT PROMPTED THE WARNING HAD WEAKENED... ANOTHER STORM WAS STRENGTHENING NEAR MURFREESBORO. THUS...THIS SEVERE THUNDERSTORM WARNING WILL CONTINUE UNTIL ITS EXPIRATION AT 200 PM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3589 8660 3569 8664 3567 8626 3598 8626 $$ STEIGERWALDT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:00 AM CDT, 10 hours 27 minutes earlier.
Area forecast discussion, Jul 25, 3:00 AM CDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 300 AM CDT WED JUL 25 2007 .SHORT TERM... ANALYSIS SHOWING STUBBORN WEAK SFC/LL TROUGH AXIS HOLDING TOUGH OVER THE CWA AGAIN EARLY THIS MORNING. ALOFT...TIGHT UPPER LOW CENTERED OVER EASTERN OH CONTINUES EVER SO SLOW NORTHWEST WOBBLE WHILE ML/UL TROUGH AXIS EXTENDING SOUTHWEST CURRENTLY SETUP OVER THE CWA. COMBINATION OF THESE FEATURES ALONG GOOD MOISTURE AXIS HELPING TO KEEP CONVECTION GOING OVER SOUTHERN MIDDLE TN BUT THERE HAS BEEN A WEAKENING TREND OVER THE PAST FEW HOURS. THE MID-STATE LOOKS TO BE THE FOCAL POINT FOR SCATTERED-NUMEROUS TSTMS AGAIN TODAY AND INTO TONIGHT. DEEPER MOISTURE AXIS WILL REMAIN ACROSS THE IMMEDIATE VICINITY ALONG WITH WEAK PERSISTENT SFC/LL BOUNDARY. FORECAST SOUNDINGS AGAIN SHOWING CAPES CLIMBING TO AROUND 2500 THIS AFTERNOON/EVENING. OTHER INSTABILITY PARAMETERS EQUALLY IMPRESSIVE AND EXPECT CONVECTION TO REDEVELOP EARLY WITH CONVECTIVE TEMP ONLY IN THE LOWER 80S. EAST AGAIN LOOKS TO BE HOT SPOT BUT ALSO EXPECT GOOD AMOUNTS OF STMS TO DEVELOP ALONG/NEAR LL FEATURE. CONVECTION THAT DEVELOPS TODAY LIKELY TO HANG ON WELL INTO THE EVENING ONCE AGAIN BUT BECOME ISOLATED LATE AND OVERNIGHT. AS FOR THURSDAY...MEAN MOISTURE NOT AS HEALTHY BUT UPPER TROUGH REMAINS OVER THE IMMEDIATE VICINITY AND SFC FEATURE ALTHOUGH VERY WEAK IS STILL PRESENT. AGAIN...AIRMASS WILL BECOME QUITE UNSTABLE BY LATE MORNING AND AGAIN EXPECTED SCATTERED TSTMS TO BREAK OUT BUT THEY MAY NOT BE AS NUMEROUS. ADDITIONALLY...STMS TODAY AND THURSDAY MAY BECOME LOCALLY STRONG TO SEVERE. .LONG TERM... UPPER LOW WILL WORK ITS WAY INTO THE GREAT LAKES REGION BY LATE THURSDAY AND EVENTUALLY GET PICKED UP BY CANADIAN TROUGH. DESPITE PHASING...MEAN UPPER TROUGH WILL REMAIN ACROSS THE EASTERN US ONE- THIRD INTO EARLY NEXT WEEK. AIRMASS ACROSS THE AREA WILL REMAIN MOIST/UNSTABLE LEADING TO ISOLATED TSTMS AGAIN FRIDAY...AND SCATTERED TO NUMEROUS TSTMS SATURDAY INTO SUNDAY AS A FRONTAL BOUNDARY GETS INTO THE MIX. UPPER TROUGH REMAINS OVER THE AREA MONDAY-TUESDAY BUT AIRMASS MUCH DRIER BY THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 88 68 89 70 / 40 30 30 30 CLARKSVILLE 88 66 89 68 / 30 20 20 20 CROSSVILLE 80 63 81 66 / 50 40 40 40 COLUMBIA 88 68 89 69 / 40 30 40 30 LAWRENCEBURG 88 67 89 69 / 40 30 40 30 WAVERLY 88 66 89 69 / 30 20 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Jul 25, 5:30 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED JUL 25 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-261030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT WED JUL 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP TODAY AND CONTINUE INTO TONIGHT. A FEW STORMS THIS AFTERNOON AND EVENING MAY BECOME STRONG TO LOCALLY SEVERE....PRODUCING PENNY SIZED HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 07
In the hours before
Local storm report, Jul 25, 1:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 PM CDT WED JUL 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL CROSSVILLE 35.95N 85.04W
07/25/2007 E0.75 INCH CUMBERLAND TN EMERGENCY MNGR
SEVERAL REPORTS OF PEA TO PENNY SIZE HAIL.
1225 PM HAIL CROSSVILLE 35.95N 85.04W
07/25/2007 E0.88 INCH CUMBERLAND TN TRAINED SPOTTER
1230 PM TSTM WND DMG CROSSVILLE 35.95N 85.04W
07/25/2007 CUMBERLAND TN TRAINED SPOTTER
TREES AND POWER LINES DOWN NEAR PEAVINE AND HIGHWAY 70.
&&
MTPThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:18 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 27 min |
| Jul 25, 12:21 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 24 min |
| Jul 25, 12:39 PM CDT | Areal Flood Advisory | OHX | Cumberland | 3 hr |
| Jul 25, 12:39 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 27 min |
| Jul 25, 12:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon | 30 min |
| Jul 25, 12:59 PM CDT | Areal Flood Advisory | OHX | Wayne | 3 hr |
| Jul 25, 1:17 PM CDT | Areal Flood Advisory | OHX | DeKalb | 3 hr |
| Jul 25, 3:43 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.